Hot
New
In stock

CODRAL PE Cold & Flu Tabs 24

VENDOR: Codral

$23.50

Hurry up! Sales Ends In

Spend $30.00 for free shipping NZ wide
PRODUCT INFORMATION
PRODUCT INFORMATION
CODRAL Cold & Flu - Fast, effective, non-drowsy formula for the relief of: Headaches, Body aches and pain, Fever, Blocked Nose, Runny Nose Active Ingredients: Each tablet contains: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Dosage: Adults and children 12 years and over: 2 tablets every 4-6 hours as necessary 8 tablets MAX in 24 hours Warnings: Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist, worsen, or new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity Incorrect use may be harmful. Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring Poisons Information Centre or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

We use cookies to ensure that we give you the best experience on our website.

CODRAL PE Cold & Flu Tabs 24

CODRAL PE Cold & Flu Tabs 24

$23.50
Pre-loader